# SDR CA110427017

- Difficulty date: April 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 11,570 hours
- Engine: Allsn 250C20B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H600151
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE 12 MONTH INSPECTION, A CRACK WAS NOTED IN THE LT REAR STRUT. THIS CRACK WAS 7" LONG RUNNING ROUGHLY MIDPOINT AND UP UNDER THE STEP.  THE CRACK DID NOT START OR END AT ANY BOLT HOLES. THE CRACK WAS PERPENDICULAR TO THE BOLT HOLES AND RAN PARALLEL TO THE EDGES OF THE TUBE.
